# SDR SWAA117217

- Difficulty date: October 18, 2011
- Submitted: October 24, 2011
- Operation: Air carrier
- Aircraft: N260WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32518
- Aircraft time: 18,107 hours, 10,602 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED CV CHECK, FOUND AFT EEPLS LENS CRACKED.  REMOVED AND REPLACED EEPLS PER MM.
